Results 1 to 8 of 8

Thread: Is it possible I'm withdrawing?

  1. #1
    Join Date
    Jul 2016
    Posts
    1,244

    Is it possible I'm withdrawing?

    I don't know how long I've been taking Diazepam. 2 months maybe? 3 a day usually but past couple of weeks I've had much less. 1 per day some days, and a few days with non.

    I'm noticing on days I don't have even the 1 I will have increased anxiety, nausea (cement feeling in put of stomach), increased sweating doing normal activities like cleaning, tension etc. I've had panic all day and just had to take one.

    Is it possible this is withdrawal? It doesn't seem overly intense but it's significant enough to disrupt my day.
    __________________
    My podcasts: https://anxietyjames.podbean.com/e/a...ty-affects-me/
    My music: https://soundcloud.com/user-71224546...n-lufs-mixdown

    I'm a software developer with Aspergers syndrome, general anxiety disorder and depression. I enjoy making music, studying math, and recording YouTube videos teaching programming.

  2. #2
    Join Date
    Apr 2011
    Posts
    7,297

    Re: Is it possible I'm withdrawing?

    not withdrawal as such but you will get side effects from taking less until your body gets used to the new amount
    __________________
    Emmz xx

    nolite te basstardes carborundorum





  3. #3
    Join Date
    Jul 2016
    Posts
    1,244

    Re: Is it possible I'm withdrawing?

    After I took the 2mg I was fine. Anxiety lifted, was able to eat and the ill sickly feeling about me was gone. I think you're right. I'm not a fan on these.
    __________________
    My podcasts: https://anxietyjames.podbean.com/e/a...ty-affects-me/
    My music: https://soundcloud.com/user-71224546...n-lufs-mixdown

    I'm a software developer with Aspergers syndrome, general anxiety disorder and depression. I enjoy making music, studying math, and recording YouTube videos teaching programming.

  4. #4
    Join Date
    Jul 2016
    Posts
    1,244

    Re: Is it possible I'm withdrawing?

    It's definately the diazepam that are killing the anxiety. The effexor are basically doing nothing. Yet again today I had nasty panic attacks. Seems to be happening in mornings and early evening. Around the time the diazepam would wear off as I take them about 9pm. As I'm only taking one this period where my system has less levels of valium my anxiety spikes. I could take a diazepam in the morning and it would be gone, but I don't want to do that. I don't want to be hooked on them.

    It's rough though. All of this started when I reduced the valium to 1 a day. I'm back to square one with all of this.
    __________________
    My podcasts: https://anxietyjames.podbean.com/e/a...ty-affects-me/
    My music: https://soundcloud.com/user-71224546...n-lufs-mixdown

    I'm a software developer with Aspergers syndrome, general anxiety disorder and depression. I enjoy making music, studying math, and recording YouTube videos teaching programming.

  5. #5
    Join Date
    Jun 2014
    Posts
    8,516

    Re: Is it possible I'm withdrawing?

    No you're not back to square one. You know how effective diazepam is for anxiety relief but you also know it is a false friend and coming off it slowly and not relying on it for help with symptoms long term is the best move. Dependency on benzos is the pits-you are aware of this and won't get sucked in.

  6. #6
    Join Date
    Jul 2016
    Posts
    1,244

    Re: Is it possible I'm withdrawing?

    Quote Originally Posted by pulisa View Post
    No you're not back to square one. You know how effective diazepam is for anxiety relief but you also know it is a false friend and coming off it slowly and not relying on it for help with symptoms long term is the best move. Dependency on benzos is the pits-you are aware of this and won't get sucked in.
    Thanks for the uplifting words Pulisa. I haven't had one today so hopefully this weekend I can pull through without any.My stomach has been icky all day.
    __________________
    My podcasts: https://anxietyjames.podbean.com/e/a...ty-affects-me/
    My music: https://soundcloud.com/user-71224546...n-lufs-mixdown

    I'm a software developer with Aspergers syndrome, general anxiety disorder and depression. I enjoy making music, studying math, and recording YouTube videos teaching programming.

  7. #7
    Join Date
    Jun 2014
    Posts
    8,516

    Re: Is it possible I'm withdrawing?

    You will feel so much better and stronger not having to rely on benzos. Just power on through no matter how bad you feel and you will have some dodgy times..but at the end of it you'll feel liberated.

  8. #8
    Join Date
    May 2013
    Posts
    459

    Re: Is it possible I'm withdrawing?

    Geez, talk about the universe aligning! I haven't been on the forum for several days but logged on today to check new posts and do a search because, I, too, suspect I'm having anxiety from a medication change. I'll post about it separately so as not to hijack this thread but I really think some of us are VERY sensitive to even the tiniest dose changes of anything! Hope you feel better soon!
    Sue

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Withdrawing from Quetiepine
    By fergie752uk in forum Quetiapine / Seroquel
    Replies: 3
    Last Post: 16-04-17, 15:09
  2. Withdrawing
    By neowallace in forum Amitriptyline
    Replies: 0
    Last Post: 22-08-14, 13:15
  3. Help am i withdrawing
    By spottitchsam in forum Health Anxiety
    Replies: 12
    Last Post: 12-03-13, 13:22
  4. Need some help!!! Withdrawing!
    By Stuck86 in forum Panic / Panic Attacks
    Replies: 1
    Last Post: 03-05-12, 22:43
  5. Need help withdrawing!!!!
    By otis in forum Natural Remedies
    Replies: 2
    Last Post: 29-09-06, 01:29

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •